欢迎光临亚博最新网页版!   

教授
当前位置: 首页 > 师资队伍 > 教授 > 正文
  • 姓名:张璐
  • 性别:男
  • 职称:教授
  • 职务:
  • E-mail:luzhang_math@snnu.edu.cn
  • 工作室:文津楼3232
性别 职称 教授
职务 邮箱 luzhang_math@snnu.edu.cn
工作室 文津楼3232

基本情况

  • 2011-2016:美国韦恩州立大学,博士。

  • 2016-2019:美国宾汉姆顿大学,Riley assistant professor.

  • 2019-今:   陕西师范大学,数学与信息科学学院,教授

  • 主要研究方向:调和分析及几何不等式。

代表性学术论文

  • 1. G. Lu, J. Shen and L. Zhang, Multi-parameter Hardy space theory and endpoint estimates for multi-parameter singular integrals, accepted by Memoirs of Amer. Math. Soc..

  • 2. G. Lu, J. Pipher and L. Zhang, Bi-parameter trilinear Fourier multipliers and pseudo-differential operators with flag symbols, arXiv:1901.00036.

  • 3. N. Lam, G. Lu and L. Zhang, Geometric Hardy inequalities on domains in R^N with distance to surfaces of codimension 1≤k≤N, J. Funct. Anal., 279(2020).

  • 4. N. Lam, G. Lu and L. Zhang, Existence and nonexistence of extremal functions for sharp Trudinger-Moser inequalities, Adv. Math. 352 (2019), 1253-1298.

  • 5. N. Lam, G. Lu and L. Zhang, Factorizations and Hardy type identities and inequalities on upper half spaces, Calc. Var. Partial Differential Equations 58(2019), no.6. Art. 183.

  • 6. N. Lam, G. Lu and L. Zhang, Sharp singular Trudinger-Moser inequalities under different norms, Adv. Nonlinear Stud. 19(2019), no. 2, 239-261.

  • 7. N. Lam, G. Lu and L. Zhang, Equivalence of critical and subcritical sharp Trudinger-Moser-Adams inequalities, Rev. Mat. Iberoam. 33 (2017), no. 4, 1219-1246.

  • 8. Q. Hong, G. Lu and L. Zhang, Lp boundedness of rough bi-parameter Fourier integral operators, Forum Math. 30 (2018), no. 1, 87-107.

  • 9. G. Lu and L. Zhang, Lp estimate for a trilinear pseudo-differential operator with flag symbols, Indiana U. Math. J. 66 (2017), no. 3, 877-900.

  • 10. Q. Hong and L. Zhang, Lp estimates for bi-parameter and bilinear Fourier integral operators, Acta Math. Sin. (Engl. Ser.) 33 (2017), no. 2, 165-186.

  • 11. G. Lu and L. Zhang, Bi-parameter and bilinear Calderón-Vaillancourt theorem with subcritical order, Forum Math. 28 (2016), no. 6, 1087-1094.


上一条:Andrei Alekseevich Korobeinikov 下一条:朱保成

关闭

Baidu
sogou